Translator Disclaimer
2013 Study on a quadratic Hadamard type fractional integral equation on an unbounded interval
JinRong Wang, Chun Zhu, Yong Zhou
Topol. Methods Nonlinear Anal. 42(2): 257-275 (2013).

Abstract

In this paper, a quadratic Hadamard type fractional integralequations on an unbounded interval is studied. By applying atechnique of measure of noncompactness and Schauder fixed pointtheorem, existence and uniform local attractivity of solutions arepresented after overcoming some difficulty from the Hadamard typesingular kernel. Moreover, three new solutions sets who tend to zeroat infinity are constructed to obtain local stability of solutions.Finally, two examples are made to illustrate our theory results.

Citation

Download Citation

JinRong Wang. Chun Zhu. Yong Zhou. "Study on a quadratic Hadamard type fractional integral equation on an unbounded interval." Topol. Methods Nonlinear Anal. 42 (2) 257 - 275, 2013.

Information

Published: 2013
First available in Project Euclid: 21 April 2016

zbMATH: 1292.26026
MathSciNet: MR3203449

Rights: Copyright © 2013 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.42 • No. 2 • 2013
Back to Top